KFUPM ePrints

A translinear circuit for sinusoidal frequency multiplication

Abuelma’atti, M.T. and Abed, S.M. (1999) A translinear circuit for sinusoidal frequency multiplication. International Journal of Electronics, 86 (1). pp. 35-41.

Full text not available from this repository.

Abstract

A new technique for designing sinusoidal frequency multipliers is presented. The technique exploits the translinear principle and uses only bipolar junction transistors and current mirrors. The proposed technique results in simple, programmable and flexible frequency multiplying circuits fully compatible with silicon integrated circuit technology. Simulation results obtained from a tripler and a quadrupler are included.



Item Type:Article
Date:01 January 1999
Date Type:Publication
Subjects:Electrical
Divisions:College Of Engineering Sciences > Electrical Engineering Dept
Creators:Abuelma’atti, M.T. and Abed, S.M.
Email:mtaher@kfupm.edu.sa, UNSPECIFIED
ID Code:1432
Deposited By:ANKAR (g200603940) (g200603940)
Deposited On:27 May 2008 10:28
Last Modified:12 Apr 2011 13:08

Repository Staff Only: item control page